Alert archive / North Carolina / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 210, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jul 27, 2007, 2:58 PM EDT for Johnston County, North Carolina. It was in force for 62 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2007, 2:58 PM EDT (18:58 UTC)
- Expired
- Jul 27, 2007, 4:00 PM EDT
- In force
- 62 min
- Issued by
- NWS Raleigh, NC
- Area
- Counties, with a storm outline in the text
County Johnston County, NC
The radar
The Raleigh/Durham radar (KRAX), 24 km from the middle of the area, began a volume at 19:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 3:08 PM EDT | HAIL 0.75 | Four Oaks, NC | HAIL REPORTED NEAR FOUR OAKS |
| Jul 27, 3:15 PM EDT | HAIL 1.75 | Smithfield, NC |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 7.0 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1190 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1001 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KRAH 271857
SVRRAH
NCC101-272000-
/O.NEW.KRAH.SV.W.0210.070727T1858Z-070727T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
258 PM EDT FRI JUL 27 2007
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JOHNSTON COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 400 PM EDT
* AT 256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM OVER FOUR OAKS...OR ABOUT 6 MILES WEST OF
SMITHFIELD...MOVING EAST AT 15 MPH. QUARTER SIZED HAIL AND WINDS IN
EXCESS OF 58 MPH ARE LIKELY WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
SMITHFIELD...
SELMA...
PINE LEVEL...
MICRO...
PRINCETON...
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN RALEIGH.
LAT...LON 3545 7862 3552 7870 3569 7848 3581 7826
3574 7824 3571 7817 3560 7814 3558 7808
3541 7816 3538 7815 3535 7816 3531 7829
3526 7836 3525 7847
$$
WSS2 follow-up statements
000
WWUS52 KRAH 271924
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
323 PM EDT FRI JUL 27 2007
NCC101-272000-
/O.CON.KRAH.SV.W.0210.000000T0000Z-070727T2000Z/
JOHNSTON NC-
323 PM EDT FRI JUL 27 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR JOHNSTON COUNTY...
AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR PINE
LEVEL...OR ABOUT NEAR SMITHFIELD...MOVING EAST AT 10 MPH.
THERE HAVE BEEN SEVERAL REPORTS OF HAIL UP TO THE SIZE OF DIMES.
LARGE HAIL IS STILL LIKELY WITH THIS STORM IN EASTERN JOHNSTON
COUNTY.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN RALEIGH.
LAT...LON 3545 7862 3552 7870 3569 7848 3581 7826
3574 7824 3571 7817 3560 7814 3558 7808
3541 7816 3538 7815 3535 7816 3531 7829
3526 7836 3525 7847
$$
WSS000
WWUS52 KRAH 272004
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
403 PM EDT FRI JUL 27 2007
NCC101-272013-
/O.EXP.KRAH.SV.W.0210.000000T0000Z-070727T2000Z/
JOHNSTON NC-
403 PM EDT FRI JUL 27 2007
...THE SEVERE THUNDERSTORM WARNING FOR JOHNSTON COUNTY EXPIRED AT 400
PM EDT...
THE STORM THAT PROMPTED THE WARNING HAS EXITED EASTERN JOHNSTON
COUNTY. ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS JOHNSTON COUNTY
THROUGH 6 PM.
LAT...LON 3545 7862 3552 7870 3569 7848 3581 7826
3574 7824 3571 7817 3560 7814 3558 7808
3541 7816 3538 7815 3535 7816 3531 7829
3526 7836 3525 7847
$$
WSSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 2:45 PM EDT, 13 minutes earlier.
Area forecast discussion, Jul 27, 2:45 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 245 PM EDT FRI JUL 27 2007 .SYNOPSIS...A TROUGH OF LOW PRESSURE WILL LINGER OVER THE REGION THROUGH TONIGHT. AN AREA OF WEAK LOW PRESSURE WILL FORM TO OUR WEST SATURDAY AND DRIFT SLOWLY EAST ACROSS THE AREA SUNDAY AND MONDAY... BRINGING INCREASING MOISTURE AND CLOUDS AND GOOD CHANCES FOR RAIN. && .NEAR TERM /THROUGH TONIGHT/... THE COLUMN HAS BECOME MODERATELY TO HIGHLY UNSTABLE OVER A GOOD PORTION OF CENTRAL NC WITH SURFACE CAPES EXCEEDING 2500 J/KG ACCORDING TO THE STORM PREDICTION CENTERS MESOANALYSIS PAGE. DEEP LAYER SHEAR HAS BEEN SCANT...JUST AROUND 10 KTS... BUT THE DIFFLUENT 925 MB FLOW FROM EARLIER HAS BECOME CONFLUENT OVER THE COASTAL PLAIN... FACILITATING THE RECENT RAPID BLOWUP IN CONVECTION HERE. WILL GO WITH 30-45% POPS... HIGHER IN THE NORTHWEST AND COASTAL PLAIN... THROUGH THE EVENING. WITH THE INSTABILITY AS HIGH AS IT IS AND 500 MB TEMPS AROUND -11/-12... CELLS COULD PRODUCE DOWNBURST WINDS OR HAIL UNTIL CLOSE TO SUNSET... WHEN THE COLUMN SHOULD BEGIN TO STABILIZE WITH THE LOSS OF HEATING. LOWS 67-72 WITH SKIES BECOMING MOSTLY CLOUDY EVERYWHERE AS UPSTREAM MID CLOUDS ADVECT INTO THE AREA. -GIH && .SHORT TERM /SATURDAY THROUGH MONDAY/... THE STRONG MID LEVEL WAVE PRODUCING WIDESPREAD SHOWERS OVER THE OHIO VALLEY IS EXPECTED TO SKIRT THE SOUTHWESTERN CWA LATE TONIGHT INTO SATURDAY AS IT SLOWS... ALTHOUGH THE VORTICITY ADVECTION SHOULD BE WANING WITH THE WEAKENING FLOW AND SLIGHTLY DAMPENING WAVE. NEVERTHELESS... THIS FORCING SHOULD PRODUCE ENOUGH LARGE SCALE FORCING FOR SCATTERED COVERAGE. INSTABILITY IS LIKELY TO BE LOWER THAN TODAY HOWEVER WITH 500 MB TEMPS A GOOD 5C WARMER THAN TODAY... YET MOISTURE SHOULD BE MORE ABUNDANT. HAVE GONE WITH 30-50% POP... HIGHEST IN THE WESTERN CWA AND COASTAL PLAIN... WHERE THE SREF SHOWS A HIGH PROBABILITY OF VIGOROUS UPDRAFTS. HIGHS 87-92... WITHIN A COUPLE OF DEGREES OF GFS MOS GUIDANCE. PRECIP CHANCES AND COVERAGE SHOULD INCREASE THROUGH SUNDAY/MONDAY... AS PRECIPITABLE WATER VALUES CLIMB TOWARD AND EVENTUALLY EXCEED 2 INCHES... AND AS THE SHORTWAVE PRESSING ALONG THE ND/CANADA BORDER DROPS INTO THE TROUGH BASE... WHICH WILL BRING INCREASED LARGE SCALE LIFT SUNDAY AFTERNOON INTO EARLY MONDAY. A SURFACE LOW PRESSURE AREA BECOMES MORE DEFINED OVER EASTERN TN AND SLOGS EAST THROUGH THE CAROLINAS ACCOMPANYING THE COLD FRONT... ASSURING A STEADY SOUTHEAST BOUNDARY LAYER FETCH FROM THE ATLANTIC AND PLENTY OF MOISTURE INTO CENTRAL NC THROUGH MONDAY. HAVE RAISED POPS SUNDAY AFTERNOON TO LOW END LIKELY IN THE WEST AND HIGH CHANCE EAST... WITH THE LIKELY POPS THEN SPREADING EASTWARD INTO MONDAY... WHERE THE GFS GENERATES ADDITIONAL LARGE SCALE LIFT VIA UPPER DIVERGENCE WITHIN THE LEFT EXIT REGION OF THE UPPER JET TO OUR NORTHWEST. WITH WEAK STEERING AND HIGHLY ANOMALOUS MOISTURE... SOME HEAVY RAIN MAY OCCUR ALONG AND WITH THE FRONT. LOWS WILL BE GENERALLY NEAR TO SLIGHTLY ABOVE NORMAL... WITH HIGHS NEAR TO SLIGHTLY BELOW NORMAL. -GIH && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... THE SURFACE FRONT IS EXPECTED TO LIE OVER EASTERN NC MONDAY NIGHT BUT WITH THE MID LEVEL TROUGH AXIS STILL SETTLED JUST NORTHWEST OF THE AREA AND THE POSSIBILITY THAT THE UPPER JET CORE WILL BE OVERHEAD... CONSIDERABLE CLOUD COVER SHOULD EXTEND INTO TUESDAY MORNING. UNCERTAINTY REMAINS AS TO WHETHER THE FRONT WILL CONTINUE A SLOW EASTWARD SHIFT OR IF IT WILL HOLD OVER OR NEAR OUR EASTERN COUNTIES THROUGH TUESDAY. THE 00Z/27 GFS HAD A MORE WEST POSITION BUT THE 06Z/27 GFS AND 00Z/27 ECMWF NUDGE THE MID LEVEL TROUGH AXIS EASTWARD JUST ENOUGH TO KICK THE FRONT JUST OFF THE NC COAST. TO CAPTURE THIS BIT OF UNCERTAINTY... HIGHER CLOUD COVER AND ISOLATED SHOWERS WILL BE KEPT OVER THE COASTAL PLAIN WITH LESSER SKY COVER AND NO POPS WESTWARD... AS THE ECMWF SURFACE FLOW IS SLIGHTLY DIFFLUENT HERE WITH ISENTROPIC DOWNGLIDE NOTED ON THE GFS. THE WEAK BUT PERSISTENT MID LEVEL SHEAR AXIS SITS ACROSS CENTRAL NC WEDNESDAY THROUGH FRIDAY ALTHOUGH HEIGHTS DO START A SLOW RISE BY THURSDAY. NORTHEAST TO EAST-NORTHEAST BOUNDARY LAYER FLOW INTO NC SHOULD KEEP AT LEAST SOME CLOUD COVER OVER THE AREA THROUGH THE PERIOD. FAR WESTERN SECTIONS COULD SEE SOME OROGRAPHIC LIFT WITHIN THE NOSE OF THE SURFACE HIGH WITH AN UP-TERRAIN AGEOSTROPHIC COMPONENT... AND THIS RELATIVELY COOL STABLE POOL COULD BE ENHANCED IF THE GFS ENDS UP CORRECT WITH ITS FRONTAL LOW TRACKING OFF THE NC COAST MIDDAY WEDNESDAY THROUGH MIDDAY THURSDAY. THE GFSS FRONTAL PUSH BACK ONSHORE AND ENSUING RAIN OVER OUR SOUTHEAST ON FRIDAY IS FAR FROM A SURE THING... BUT WITH THE ATLANTIC RIDGE STARTING TO BUILD WEST A BIT INTO THE SOUTHEAST U.S. COAST... WILL THROW IN A CHANCE POP MAINLY IN OUR SOUTHEAST COUNTIES FOR FRIDAY. LOW TEMPERATURES SHOULD BE JUST BELOW NORMAL IN THE NORTHWEST AND NEAR NORMAL SOUTHEAST TUESDAY... SLOWLY RISING TO NEAR TO ABOVE NORMAL EVERYWHERE BY FRIDAY AS THE FRONT KICKS BACK NORTHWEST. NEAR TO SLIGHTLY BELOW NORMAL HIGH TEMPERATURES THROUGH THE PERIOD. -GIH && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... VFR CONDITIONS EXPECTED THROUGH 09Z SATURDAY MORNING. SCATTERED DIURNAL CUMULUS THIS AFTERNOON WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. A LOW PRESSURE TROUGH WILL DEEPEN OVER THE AREA DURING THE WEEKEND INTO EARLY NEXT WEEK. THIS WILL LEAD TO AN INCREASE IN SCATTERED DIURNAL SHOWERS AND THUNDERSTORMS EACH DAY WITH THE POTENTIAL FOR BRIEF MVFR/IFR CEILINGS AND VISIBILITIES. RESIDUAL SURFACE MOISTURE WILL ALSO LEAD TO AREAS OF FOG AND STRATUS EACH MORNING WITH THE POSSIBILITY OF IFR CONDITIONS NEAR DAYBREAK. -RHJ && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...HARTFIELD NEAR TERM...HARTFIELD SHORT TERM...HARTFIELD LONG TERM...HARTFIELD AVIATION...RHJ
Hazardous weather outlook, Jul 27, 5:10 AM EDT, 9 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 510 AM EDT FRI JUL 27 2007 NCZ007>011-021>028-038>043-073>078-083>086-088-089-280915- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 510 AM EDT FRI JUL 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A FEW STRONG THUNDERSTORMS ARE EXPECTED SUNDAY AFTERNOON AND EVENING ACROSS CENTRAL NORTH CAROLINA...OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RFG
In the hours before
Special weather statement, Jul 27, 1:58 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 158 PM EDT FRI JUL 27 2007 NCZ043-078-271845- WAYNE-WILSON- 158 PM EDT FRI JUL 27 2007 ...A STRONG THUNDERSTORM WILL MOVE ACROSS SOUTHERN WILSON AND NORTHERN WAYNE COUNTIES THROUGH 245 PM EDT... AT 158 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NAHUNTA...OR ABOUT 7 MILES NORTHWEST OF GOLDSBORO...MOVING SLOWLY EAST. GUSTY WINDS OF 30 TO 40 MPH...SMALL HAIL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS. THIS THUNDERSTORM IS PRODUCING AN EXCESSIVE AMOUNT OF LIGHTNING. SEEK SHELTER INDOORS AND STAY AWAY FROM THE WINDOWS. DO NOT USE THE TELEPHONE UNLESS IT IS AN EMERGENCY. IF YOU CANNOT SEEK SHELTER INDOORS AUTOMOBILES CAN PROVIDE GOOD SHELTER. WSS
Special weather statement, Jul 27, 2:18 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 218 PM EDT FRI JUL 27 2007 NCZ009-271915- VANCE- 218 PM EDT FRI JUL 27 2007 ...STRONG THUNDERSTORMS WILL MOVE ACROSS VANCE COUNTY THROUGH 315 PM EDT... AT 218 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER DABNEY...OR ABOUT OVER HENDERSON...MOVING EAST AT 5 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR MIDDLEBURG AROUND 250 PM EDT... BULLOCKSVILLE AROUND 255 PM EDT. GUSTY WINDS OF 40 TO 50 MPH...SMALL HAIL...VERY HEAVY RAIN AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS. THESE WINDS ARE CAPABLE OF BRINGING DOWN LARGE TREE LIMBS. LIGHT OBJECTS SUCH AS TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND AWNINGS COULD BE TOSSED AROUND. MWS
Local storm report, Jul 27, 2:27 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
227 PM EDT FRI JUL 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL PIKEVILLE 35.50N 77.98W
07/27/2007 E0.75 INCH WAYNE NC LAW ENFORCEMENT
HAIL A LITTLE LARGER THAN A PENNY WAS REPORTED NEAR
PIKEVILLE
&&
RHJLocal storm report, Jul 27, 2:31 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
231 PM EDT FRI JUL 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 PM HAIL LILESVILLE 34.97N 79.99W
07/27/2007 E1.00 INCH ANSON NC LAW ENFORCEMENT
QUARTER SIZE REPORTED NEAR LILESVILLE
&&
RHJSpecial weather statement, Jul 27, 2:35 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 235 PM EDT FRI JUL 27 2007 NCZ042-077-271915- HARNETT-JOHNSTON- 235 PM EDT FRI JUL 27 2007 ...STRONG THUNDERSTORMS WILL MOVE ACROSS JOHNSTON AND EASTERN HARNETT COUNTIES THROUGH 315 PM EDT... AT 235 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER ERWIN...OR ABOUT 9 MILES SOUTHEAST OF LILLINGTON...MOVING NORTHEAST AT 15 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR DUNN AROUND 240 PM EDT...COATS AROUND 250 PM EDT...BENSON AROUND 305 PM EDT. GUSTY WINDS OF 30 TO 40 MPH...SMALL HAIL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS. DONT WAIT UNTIL YOU SEE THE FIRST LIGHTNING FLASH BEFORE HEADING TO SAFETY. INSTEAD...MOVE INDOORS AT THE FIRST SIGN OF THREATENING SKIES OR THE FIRST SOUND OF THUNDER. MAKE SURE THAT LIGHTNING IS WELL AWAY FROM YOUR LOCATION BEFORE RESUMING OUTDOOR ACTIVITY. WSS
Local storm report, Jul 27, 2:58 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
258 PM EDT FRI JUL 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM HAIL WADESBORO 34.97N 80.07W
07/27/2007 E1.00 INCH ANSON NC EMERGENCY MNGR
&&
RLHThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 1:34 PM EDT | Severe Thunderstorm Warning | RAH | Franklin | 41 min |
| Jul 27, 1:45 PM EDT | Severe Thunderstorm Warning | RAH | Warren | 45 min |
| Jul 27, 1:50 PM EDT | Severe Thunderstorm Warning | RAH | Harnett | 28 min |
| Jul 27, 1:53 PM EDT | Severe Thunderstorm Warning | RAH | Hoke | 67 min |
| Jul 27, 2:05 PM EDT | Severe Thunderstorm Warning | RAH | Wayne | 22 min |
| Jul 27, 2:11 PM EDT | Severe Thunderstorm Warning | RAH | Anson | 34 min |
| Jul 27, 2:32 PM EDT | Severe Thunderstorm Warning | RAH | Halifax | 34 min |
| Jul 27, 2:33 PM EDT | Severe Thunderstorm Warning | RAH | Richmond | 42 min |
| Jul 27, 2:39 PM EDT | Severe Thunderstorm Warning | RAH | Anson | 42 min |
| Jul 27, 2:44 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe | 46 min |
| Jul 27, 2:50 PM EDT | Severe Thunderstorm Warning | RAH | Warren | 40 min |
| Jul 27, 2:58 PM EDT | Severe Thunderstorm Warning | RAH | Vance | 32 min |
| Jul 27, 3:00 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Hoke | 42 min |
| Jul 27, 3:10 PM EDT | Severe Thunderstorm Warning | RAH | Sampson | 50 min |
| Jul 27, 3:16 PM EDT | Flash Flood Warning | RAH | Anson | 3 hr |
| Jul 27, 3:27 PM EDT | Severe Thunderstorm Warning | RAH | Halifax, Warren | 63 min |
| Jul 27, 3:28 PM EDT | Severe Thunderstorm Warning | RAH | Scotland | 23 min |
| Jul 27, 3:46 PM EDT | Severe Thunderstorm Warning | RAH | Wayne | 36 min |
| Jul 27, 3:56 PM EDT | Severe Thunderstorm Warning | RAH | Granville | 34 min |
| Jul 27, 4:03 PM EDT | Severe Thunderstorm Warning | RAH | Nash | 42 min |
| Jul 27, 4:16 PM EDT | Severe Thunderstorm Warning | RAH | Franklin | 59 min |
| Jul 27, 4:19 PM EDT | Severe Thunderstorm Warning | RAH | Vance | 41 min |
| Jul 27, 4:20 PM EDT | Severe Thunderstorm Warning | RAH | Montgomery | 40 min |
| Jul 27, 4:22 PM EDT | Severe Thunderstorm Warning | RAH | Wake | 38 min |
| Jul 27, 4:25 PM EDT | Severe Thunderstorm Warning | RAH | Sampson | 35 min |
| Jul 27, 4:32 PM EDT | Severe Thunderstorm Warning | RAH | Nash | 43 min |
| Jul 27, 4:55 PM EDT | Severe Thunderstorm Warning | RAH | Lee | 40 min |
| Jul 27, 5:23 PM EDT | Severe Thunderstorm Warning | RAH | Person | 16 min |
| Jul 27, 5:54 PM EDT | Severe Thunderstorm Warning | RAH | Durham | 36 min |
| Jul 27, 6:10 PM EDT | Severe Thunderstorm Warning | RAH | Orange | 27 min |
| Jul 27, 6:24 PM EDT | Flash Flood Warning | RAH | Durham | 96 min |
| Jul 27, 7:49 PM EDT | Severe Thunderstorm Warning | RAH | Chatham | 17 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.